MathSciNet Relay Station
MathSciNet bibliographic data
MR207959 (34 #7772) 28.70
Hahn, Frank; Katznelson, Yitzhak On the entropy of uniquely ergodic transformations. Trans. Amer. Math. Soc. 126 1967 335–360.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement